Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

artdeco42

Anyone here tried Tanzeum ?

Recommended Posts

artdeco42

Hi everyone,

 

New to the site here, but my doc just prescribed a "new" diabetes drug called Tanzeum. Seems to be a once a week version of Victoza so I imagine it has similar dangers as well, but supposedly less nausea. I tried Byetta several years ago and the nausea was off the charts so I am a little gun-shy as I don't want to be nauseas for a week after I take the shot.

 

Thanks,

 

Darren

Metformin ER 2x 500mg

Invokana 300mg

...Tanzeum?

Share this post


Link to post
Share on other sites
artdeco42

Hi everyone,

 

New to the site here, but my doc just prescribed a "new" diabetes drug called Tanzeum. Seems to be a once a week version of Victoza so I imagine it has similar dangers as well, but supposedly less nausea. I tried Byetta several years ago and the nausea was off the charts so I am a little gun-shy as I don't want to be nauseas for a week after I take the shot.

 

Thanks,

 

Darren

Metformin ER 2x 500mg

Invokana 300mg

...Tanzeum?

If I were you buddy, and I think I am, I would avoid GLP-1 drugs at all costs. I heard they overwork your pancreas which is just asking for trouble !

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.